# SDR SIMA1046

- Difficulty date: April 13, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: S5357160020402
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND STRINGER 17R BETWEEN FRAMES 27 AND 28 CORRODED BEYOND LIMITS.  REPAIRED STRINGER 17R IAW SRM 53-00-00.  AIRCRAFT RETURNED TO SERVICE.  (M)
